# SDR USAA980482

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65528732
- Condition: Cracked
- Location: Pax Door
- Part time: 43,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING WALK AROUND VISUAL INSPECTION, FOUND A 1 INCH CRACK IN EXTERIOR SKIN AFT UPPER CORNER OF AFT ENTRY DOOR SKIN.  INSTALLED DOUBLER PER SRM 52-00-03 FIG 5.  (M)
